# SDR CA981006021

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Line
- Part number: 82910010195
- Condition: Leaking
- Location: Sequence Valve
- Part time: 19,567 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FOUND FROM THE NOSE LANDING GEAR DOORS SEQUENCE VALVE.  LINE LEAKING AT THE 90 DEGREE BEND, JUST UNDER THE OXYGEN BOTTLE AFT SECTION.
